MathSciNet Relay Station
MathSciNet bibliographic data
MR117614 49.00
Reifenberg, E. R. Solution of the Plateau problem for $m$-dimensional surfaces of varying topological type. Bull. Amer. Math. Soc. 66 1960 312–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement